×

zbMATH — the first resource for mathematics

Intégrales asymptotiques et monodromie. (French) Zbl 0305.32008

MSC:
32Sxx Complex singularities
32C30 Integration on analytic sets and spaces, currents
14B05 Singularities in algebraic geometry
58A10 Differential forms in global analysis
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] N.A ’CAMPO , Sur la monodromie des singularités isolées d’hypersurfaces complexes (Invent. Math., vol. 20, 1973 , p. 147-169). MR 49 #3201 | Zbl 0264.14002 · Zbl 0264.14002 · doi:10.1007/BF01404063 · eudml:142211
[2] V. I. ARNOL’D , Normal forms for functions near degenerate critical points (Funct. Anal. and appl., 6-4, 1972 , p. 254-272). Zbl 0278.57011 · Zbl 0278.57011 · doi:10.1007/BF01077644
[3] V. I. ARNOL’D , Remarques sur la méthode de la phase stationnaire [Uspekhi Mat. Nauk, 28-5, 1973 , p. 17-45, (en russe)]. MR 53 #1635 | Zbl 0285.40002 · Zbl 0285.40002
[4] M. F. ATIYAH , Resolution of singularities and division of distributions (Comm. pure and appl. Math., vol. 23, 1970 , p. 145-150). MR 41 #815 | Zbl 0188.19405 · Zbl 0188.19405 · doi:10.1002/cpa.3160230202
[5] I. N. BERNSTEIN et S. I. GELFAND , Meromorphic property of the function P\lambda , (Funct. Anal. and appl., 3-1, 1969 , p. 84-85). MR 40 #723 | Zbl 0208.15201 · Zbl 0208.15201 · doi:10.1007/BF01078276
[6] E. BRIESKORN , Die Monodromie der isolierten Singularitäten von Hyperflächen (Manuscripta Math., vol. 2, 1970 , p. 103-161). MR 42 #2509 | Zbl 0186.26101 · Zbl 0186.26101 · doi:10.1007/BF01155695 · eudml:153994
[7] P. DELIGNE , Equations différentielles à points singuliers réguliers (Lecture notes in Math., n^\circ 163, Springer-Verlag, 1970 ). MR 54 #5232 | Zbl 0244.14004 · Zbl 0244.14004 · doi:10.1007/BFb0061194
[8] R. GERARD et A. H. M. LEVELT , Invariants mesurant l’irrégularité en un point singulier (Ann. Inst. Fourier, vol. 23, 1973 , p. 157-195). Numdam | MR 49 #10947 | Zbl 0243.35016 · Zbl 0243.35016 · doi:10.5802/aif.449 · numdam:AIF_1973__23_1_157_0 · eudml:74108
[9] P. A. GRIFFITHS , Monodromy of homology and periods of Integrals on Algebraic Manifolds , Notes miméographiées, Princeton University, 1968 ). MR 39 #4171
[10] M. HERRERA , Integration on a semi-analytic set (Bull. Soc. Math. Fr., t. 94, 1966 , p. 141-180). Numdam | MR 35 #4837 | Zbl 0158.20601 · Zbl 0158.20601 · numdam:BSMF_1966__94__141_0 · eudml:87075
[11] P. JEANQUARTIER , Développement asymptotique de la distribution de Dirac , (C. R. Acad. Sc. Paris, t. 271, série A, 1970 , p. 1159-1161). MR 54 #8707 | Zbl 0201.16502 · Zbl 0201.16502
[12] N. KATZ , Nilpotent connections and the monodromy theorem (Publ. Math. I. H. E. S., vol. 39, 1971 , p. 355-412). Numdam | Zbl 0221.14007 · Zbl 0221.14007 · doi:10.1007/BF02684688 · numdam:PMIHES_1970__39__175_0 · eudml:103909
[13] S. LOJASIEWICZ , Triangulation of semi-analytic sets (Ann. Scuola Norm. Sup. Pisa, III-18-4, 1964 , p. 449-474). Numdam | MR 30 #3478 | Zbl 0128.17101 · Zbl 0128.17101 · numdam:ASNSP_1964_3_18_4_449_0 · eudml:83333
[14] B. MALGRANGE , Sur les points singuliers des équations différentielles . A paraître dans l’Enseignement Mathématique (voir aussi Séminaire Goulaouic-Schwartz, Exposés, nos 20-22, 1971 - 1972 ). Numdam | MR 51 #4316 | Zbl 0252.34031 · Zbl 0252.34031 · numdam:SEDP_1971-1972____A20_0 · eudml:111548
[15] B. MALGRANGE , Sur les polynômes de I. N. Bernstein (à paraître). · Zbl 0308.32008
[16] B. MALGRANGE , Letter to the editors (Invent. Math., vol. 20, 1973 , p. 171-172). MR 48 #8839 | Zbl 0264.14003 · Zbl 0264.14003 · doi:10.1007/BF01404064 · eudml:142212
[17] Y. MANIN , Moduli Fuschsiani (Ann. Scuola Norm. Sup. Pisa, III-19, 1965 , p. 113-126). Numdam | Zbl 0166.04301 · Zbl 0166.04301 · numdam:ASNSP_1965_3_19_1_113_0 · eudml:83339
[18] J. MILNOR , Singular points of complex hypersurfaces (Ann. of Math. Studies, n^\circ 61, Princeton, 1968 ). MR 39 #969 | Zbl 0184.48405 · Zbl 0184.48405
[19] N. NILSSON , Some growth and ramification properties of certain integrals (Arkiv for Math., vol. 5, 1963 - 1965 , p. 527-540). · Zbl 0168.42004 · doi:10.1007/BF02591142
[20] V. P. PALAMODOV , On the multiplicity of holomorphic mappings (Funct. Anal. and appl., vol. 1-3, 1967 , p. 54-65). MR 38 #4720 | Zbl 0164.09202 · Zbl 0164.09202 · doi:10.1007/BF01076906
[21] M. SEBASTIANI , Preuve d’une conjecture de Brieskorn (Man. Math., vol. 2, 1970 , p. 301-308). MR 42 #2510 | Zbl 0194.11402 · Zbl 0194.11402 · doi:10.1007/BF01168382 · eudml:154001
[22] M. SEBASTIANI et R. THOM , Un résultat sur la monodromie (Invent. Math., vol. 13, 1971 , p. 90-96). MR 45 #2201 | Zbl 0233.32025 · Zbl 0233.32025 · doi:10.1007/BF01390095 · eudml:142085
[23] J.-P. SERRE , Algèbre locale; multiplicités (Lectures notes in Math., n^\circ 11, Springer-Verlag, 1965 ). MR 34 #1352 | Zbl 0142.28603 · Zbl 0142.28603
[24] J.-C. TOUGERON , Idéaux de fonctions différentiables (Ergeb. der Math., vol. 71, Springer-Verlag, 1972 ). MR 55 #13472 | Zbl 0251.58001 · Zbl 0251.58001
[25] W. WASOW , Asymptotic expansions for ordinary differential equations , (Interscience Publishers, 1965 ). MR 34 #3041 | Zbl 0133.35301 · Zbl 0133.35301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.